Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 2, NWS Lincoln, IL

February 10, 2009Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 10, 2009, 7:42 PM CST for Piatt County, Illinois. It took effect at Feb 13, 2009, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 10, 2009, 7:42 PM CST (01:42 UTC)
In effect from
Feb 13, 2009, 6:00 PM CST
Expired
Feb 12, 2009, 9:10 PM CST
In force
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 110142
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
742 PM CST TUE FEB 10 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

DUE TO RECENT SNOW MELT AND FORECASTED RAINFALL OF BETWEEN ONE 
AND TWO INCHES OVER THE NEXT 24 HOURS...THE RIVER AT MONTICELLO IS
EXPECTED TO RISE ABOVE FLOOD STAGE IN THE NEXT COUPLE OF DAYS.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC147-111542-
/O.NEW.KILX.FL.W.0002.090212T1048Z-090217T0000Z/
/MNTI2.1.ER.090212T1048Z.090214T0000Z.090216T1800Z.NO/
742 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE WEDNESDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 645 PM TUESDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 15.1 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SANGAMON RIVER
 MONTICELLO        13   8.9 TUE 7 PM     9.1   13.1   14.9

$$
4 follow-up statements
000 
WGUS83 KILX 111522
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
922 AM CST WED FEB 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-120522-
/O.EXT.KILX.FL.W.0002.090212T1500Z-090217T0000Z/
/MNTI2.1.ER.090212T1500Z.090214T0600Z.090216T1800Z.NO/
922 AM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM THURSDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 AM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 15.6 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13   9.1 WED 8 AM    12.7   15.0   15.5



$$

BARNES
000 
WGUS83 KILX 120336
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 PM CST WED FEB 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-121735-
/O.EXT.KILX.FL.W.0002.090212T2200Z-090217T0300Z/
/MNTI2.1.ER.090212T2200Z.090214T0000Z.090216T2100Z.NO/
936 PM CST WED FEB 11 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM THURSDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 900 PM WEDNESDAY THE STAGE WAS 11.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.4 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  11.2 WED 9 PM    12.1   13.9   14.4

$$
000 
WGUS83 KILX 121605
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1005 AM CST THU FEB 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-130605-
/O.EXT.KILX.FL.W.0002.090214T0000Z-090215T1200Z/
/MNTI2.1.ER.090214T0000Z.090214T0600Z.090215T0600Z.NO/
1005 AM CST THU FEB 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM FRIDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  830 AM THURSDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 13.1 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  12.0 THU 8 AM    12.7   13.1   12.9



$$

BARNES
000 
WGUS83 KILX 130310
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
910 PM CST THU FEB 12 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-130340-
/O.CAN.KILX.FL.W.0002.000000T0000Z-090215T1200Z/
/MNTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 PM CST THU FEB 12 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT MONTICELLO.
* AT 745 PM THURSDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.9 FEET 
  TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  12.2 THU 8 PM    12.7   12.9   12.3

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 10, 5:57 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 10, 5:57 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CST TUE FEB 10 2009

.DISCUSSION...
ISSUED 200 PM CST TUE FEB 10 2009

SHORT TERM...TONIGHT THROUGH FRIDAY

...STRONG SPRING-LIKE STORM TO BRING HEAVY RAIN AND POSSIBLY
SEVERE THUNDERSTORMS TO PARTS OF CENTRAL...EAST CENTRAL AND
SOUTHEAST ILLINOIS WEDNESDAY MORNING...

MODELS HAVE ALL COME AROUND WITH A BIT MORE REASONABLE SOLUTION
WITH THE INTENSE UPPER WAVE NOW OVR WRN NEW MEXICO. THIS WAVE
WL PUSH OUT QUICKLY INTO THE SOUTHERN PLAINS THIS EVENING AND
THEN RAPIDLY NORTHEAST INTO CENTRAL ILLINOIS WEDNESDAY MORNING.
THE ASSOCIATED SFC LOW IS FORECAST TO DEEPEN AS IT TRACKS FROM
SOUTHERN MISSOURI LATE TNT TO JUST NORTH OF ST. LOUIS WEDNESDAY
MORNING. PRECIPITABLE WATER VALUES ON THE ORDER OF 1.25 INCHES...
WELL ABOVE NORMAL FOR THIS TIME OF YEAR...STREAMING NWD AHEAD OF
THE SYSTEM...THANKS TO A 60-70 KT LOW LEVEL JET LATER TNT. THE
SFC AND 850 MB BNDRY WILL BE LOCATED ACRS SOUTH CENTRAL IL AND
THEN THAT WL TRACK NWD OVERNIGHT AS THE UPPER WAVE APPROACHES.
MODELS CONTINUE TO INDICATE A COUPLED JET STRUCTURE AT 250 MB
WHICH WOULD ENHANCE ALREADY BALLISTIC LOW AND MID LEVEL OMEGA
FIELDS PUSHING INTO OUR AREA AFTR 09Z. THIS WILL RESULT IN SOME
HEAVY RAINFALL WHICH MAY LEAD TO FLOODING OF AREA RIVERS AND
STREAMS. WL CONTINUE WITH THE FLOOD WATCH THROUGH WEDNESDAY.

AS THE SFC WAVE TRACKS INTO SOUTHWEST ILLINOIS AROUND 12Z...THE
WARM FRONT WILL SHIFT NORTH WITH OUR ATTENTION THEN TURNING TO
THE SEVERE THREAT AS THE NAM INDICATES 0-1KM HELICITY VALUES ON
THE ORDER OF 350-450 M2/S2 ALONG THE NWD ADVANCING WARM FRONT
AND FURTHER SOUTH IN THE WARM SECTOR. A PREFRONTAL SQUALL LINE
WL BE SHIFTING NE INTO SW OR WEST CENTRAL IL WEDNESDAY MRNG
WITH THE THREAT FOR DAMAGING WINDS...HAIL AND POSSIBLY A FEW
TORNADOES. CURRENT INDICATIONS SUGGEST THE THREAT FOR SVR WX
WL BE MAINLY EAST OF I-55 WITH THE HIGHER THREAT FOR TORNADOES
ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO CHAMPAIGN LINE.
WITH THE SYSTEM DEEPENING AT THE SFC AND ALOFT...THE PRESSURE
GRADIENT WILL BE TIGHT EAST AND SOUTHEAST OF THE SFC LOW TRACK
WHICH WILL RESULT IN HIGH GRADIENT WINDS AS WELL...WITH THE
NAM-WRF BUFKIT SOUNDINGS SUGGESTING THE POTENTIAL FOR GUSTS
APPROACHING 60 MPH WEDNESDAY MORNING INTO THE AFTERNOON HOURS.
HAVE A WIND ADVSY OUT FOR AREAS ALONG AND EAST OF I-55 TO COVER
THE POTENTIAL PROBLEMS THAT THE GRADIENT WINDS MAY CAUSE DURING
THE DAY.

THE INTENSE STORM SYSTEM WILL PUSH AWAY RAPIDLY WEDNESDAY EVENING
PUTTING AN END TO THE RAIN WITH SFC WINDS GRDLY DIMINISHING. QUIET
WX TO RETURN TO THE AREA WED NIGHT THRU FRIDAY AS WEAK HIGH PRESSURE
PUSHES ACRS THE MIDWEST. TEMPERATURES WILL BE QUITE A BIT COOLER
BEHIND TOMORROWS SYSTEM...BUT STILL AVERAGE ABOVE NORMAL THRU THE
END OF THE WEEK. NEXT SYSTEM LATE IN THE WEEK WILL START TO AFFECT
OUR AREA FRIDAY NIGHT WITH CHANCES FOR RAIN OR SNOW.

LONG TERM...SATURDAY THROUGH TUESDAY

ACTIVE SOUTHWEST FLOW TO CONTINUE DURING THIS PERIOD WITH THE NEXT
WAVE AFFECTING THE FORECAST AREA SATURDAY WITH 850 TEMPS ALONG WITH
LOW TO MID LEVEL THICKNESSES SUGGESTING MORE OF A MIXTURE OF RAIN
AND SNOW. WL CONTINUE TO WATCH THIS AS THE TRACK OF THIS LOW IS
FURTHER SOUTH AND IT WOULDNT TAKE THAT MUCH MORE COLD AIR TO PRODUCE
SOME ACCUMULATING SNOWS ACRS THE NORTH FRIDAY NIGHT INTO SATURDAY
MORNING. ENSEMBLES SHOWING MORE SPREAD WITH THE SYSTEMS LATER IN
THE PERIOD AND AS A RESULT...WL CONTINUE WITH THE LOW CHANCE POPS
OR EVENING KEEP THE MENTION OUT OF THE GRIDS FOR NOW UNTIL WE GET
A LITTLE BIT MORE CONSISTENCY WITH THE MEDIUM RANGE MODELS.

SMITH

&&

.AVIATION...
ISSUED 557 PM CST TUE FEB 10 2009

A LOW PRESSURE AREA WILL MOVE NORTHEAST ACROSS CENTRAL ILLINOIS
TOMORROW MORNING...SPREADING RAIN AND THUNDERSTORMS INTO THE AREA.
HIGH CLOUDS WILL SPREAD OVER THE TAF SITES TONIGHT BUT CEILINGS
SHOULD QUICKLY FALL INTO THE IFR CATEGORY AROUND MIDNIGHT AS A
WARM FRONT DEVELOPS TO THE SOUTH AND BEGINS TO LIFT NORTHWARD. THE
WARM FRONT WILL ALSO BRING THE BEGINNING OF THE SHOWERS AND
POSSIBLE THUNDERSTORMS. VISIBILITIES WILL ALSO FALL AS BUFKIT DATA
AND MODEL DATA INDICATES LOTS OF LOW LEVEL MOISTURE WILL ARRIVE
ALONG WITH THE FRONT. EXPECTING THUNDERSTORMS TO BE EMBEDDED WITH
THE RAIN SO WILL GO WITH VCTS INSTEAD OF PREDOMINATE FOR NOW. RAIN
AND EMBEDDED THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS AS
THE SFC LOW LIFTS NORTHEAST ACROSS THE REGION. THE LOW WILL RIDE
ALONG THE I-55 CORRIDOR AND SHOULD BE NORTHEAST OF BMI BY 21Z
TOMORROW. AS THE PCPN DIMINISHES DURING THE LATE MORNING CIGS AT
SPI...DEC AND CMI SHOULD RISE INTO THE MVFR CATEGORY FOR THE REST
OF THE TAF PERIOD. PIA AND BMI HOWEVER WILL REMAIN NORTH OF THE
FRONT KEEPING THEIR CIGS IN THE IFR OR LOW MVFR CATEGORY THROUGH
THE PERIOD. PIA AND BMI COULD STILL SEE SHOWERS IN THE AFTERNOON
BEHIND THE LOW SO WILL KEEP VCSH FOR NOW. SPI...DEC AND CMI COULD
END UP IN THE DRY SLOT FOR A PERIOD WHICH COULD AIDE IN CREATING
SOME AFTERNOON INSTABILITY FOR SCATTERED THUNDERSTORMS...SO WILL
KEEP VCTS IN FOR THEM IN THE AFTERNOON.

WINDS WILL BECOME SOUTHEASTERLY TONIGHT BUT THEN BECOME EASTERLY
TOMORROW AS THE WARM FRONT DEVELOPS AND LIFTS INTO THE AREA. PIA
AND BMI WILL REMAIN NORTH OF THE FRONT SO THEIR WINDS WILL STAY
NORTHEASTERLY TO NORTHWESTERLY THROUGH THE PERIOD. SPI...DEC AND
CMI WILL SEE SOUTHERLY WINDS THROUGH THE REST OF THE PERIOD.
HOWEVER THEY WILL GET QUITE GUSTY AT DEC AND CMI AS GRADIENT WILL
REMAIN TIGHT IN THOSE AREAS. SPI AND BMI WILL SEE LIGHTER WINDS
BUT BECOMING GUSTY IN THE AFTERNOON.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY
AFTERNOON FOR ILZ027>031-036>038-040>057-061>063-066>068-071>073.

WIND ADVISORY FROM 3 AM TO 9 PM CST WEDNESDAY FOR ILZ038-042>046-
051>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Feb 10, 3:23 PM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CST TUE FEB 10 2009

ILZ062-063-066>068-071>073-111200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
323 PM CST TUE FEB 10 2009

...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST
LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE
INITIAL ROUND OF STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

MINOR FLOODING WILL CONTINUE ON THE LITTLE WABASH RIVER NEAR CLAY
CITY. THE RIVER WILL SLOWLY FALL TODAY...BUT RISES COULD RECUR DUE
TO THE EXPECTED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS LOW PRESSURE DRAGS A STRONG COLD FRONT INTO CENTRAL ILLINOIS
WEDNESDAY MORNING...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING
WINDS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL
WILL BE LIKELY WEDNESDAY MORNING. THE STORMS WILL QUICKLY EXIT
INTO INDIANA BY EARLY AFTERNOON...HOWEVER STRONG WINDS WILL
CONTINUE INTO THE EVENING HOURS. SUSTAINED WINDS OF 30 TO 40 MPH
WITH GUSTS TO 50 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO WEDNESDAY
MORNING...PRIMARILY BETWEEN 3 AM TONIGHT AND NOON WEDNESDAY.

ILZ043>046-051>057-061-111200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SANGAMON-SHELBY-VERMILION-
323 PM CST TUE FEB 10 2009

...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST
LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE
INITIAL ROUND OF STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS LOW PRESSURE DRAGS A STRONG COLD FRONT INTO CENTRAL ILLINOIS
WEDNESDAY MORNING...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING
WINDS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL
WILL BE LIKELY WEDNESDAY MORNING. THE STORMS WILL QUICKLY EXIT
INTO INDIANA BY EARLY AFTERNOON...HOWEVER STRONG WINDS WILL
CONTINUE INTO THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH
WITH GUSTS TO 45 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO WEDNESDAY
MORNING...PRIMARILY BETWEEN 3 AM TONIGHT AND NOON WEDNESDAY.

ILZ027>031-036-037-040-041-047>050-111200-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
323 PM CST TUE FEB 10 2009

...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST
LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE
INITIAL ROUND OF STORMS WILL BE GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ALTHOUGH MOST OF THE THUNDERSTORMS SHOULD BE EAST OF THE AREA
SHORTLY AFTER SUNRISE WEDNESDAY...STRONG WINDS WILL CONTINUE INTO
THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35
MPH WILL BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL
WILL BE LIKELY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 AM TONIGHT.

ILZ038-042-111200-
LOGAN-MCLEAN-
323 PM CST TUE FEB 10 2009

...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL RAPIDLY SPREAD INTO THE AREA FROM THE SOUTHWEST
LATE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREATS WITH THE
INITIAL ROUND OF STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS LOW PRESSURE DRAGS A STRONG COLD FRONT INTO CENTRAL ILLINOIS
WEDNESDAY MORNING...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING
WINDS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL
WILL BE LIKELY WEDNESDAY MORNING. THE STORMS WILL QUICKLY EXIT
INTO INDIANA BY EARLY AFTERNOON...HOWEVER STRONG WINDS WILL
CONTINUE INTO THE EVENING HOURS. SUSTAINED WINDS OF 20 TO 30 MPH
WITH GUSTS TO 45 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO WEDNESDAY
MORNING...PRIMARILY BETWEEN 3 AM TONIGHT AND NOON WEDNESDAY.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 6:15 AM CSTAreal Flood AdvisoryILXClark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more14 hr
Feb 11, 9:52 AM CSTRiver Flood WarningILXVermilion11 hr
Feb 11, 1:54 PM CSTSevere Thunderstorm WarningILXClark, Crawford16 min
Feb 11, 2:02 PM CSTSevere Thunderstorm WarningILXEdgar, Vermilion26 min

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.